# SDR KBMA88674

- Difficulty date: July 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N118P
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 646
- Aircraft time: 10,351 hours
- Engine: Garrtt TPE331*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Intermittent
- Location: Engine
- Part time: 10,351 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER - REPORTED TO BE INTERMITTENT.  REMOVED AND REPLACED WITH NEW IGNITER.
